# SDR SWAA2018010218657

- Difficulty date: December 6, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,286 hours, 22,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 149A7519
- Condition: Torn
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT TORN BETWEEN BS 328 TO 344, LBL 46.  R & R THE FLOOR SUPPORT IAW SRM.
